Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 111, NWS La Crosse, WI

August 21, 2013Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 21, 2013, 5:12 PM CDT for Clark County, Wisconsin. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2013, 5:12 PM CDT (22:12 UTC)
Expired
Aug 21, 2013, 6:00 PM CDT
In force
48 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Clark County, WI

The radar

The La Crosse radar (KARX), 129 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 5:45 PM CDTTSTM WND DMGReseburg, WIMANY SMALL BRANCHES DOWN. PEA SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 2:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
865 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS53 KARX 212212
SVRARX
WIC019-212300-
/O.NEW.KARX.SV.W.0111.130821T2212Z-130821T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT WED AUG 21 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 600 PM CDT

* AT 511 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF THORP...AND MOVING EAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREENWOOD AND OWEN AROUND 530 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LONGWOOD...ATWOOD...COUNTY K
AND CAPITAL ROAD AND RIPLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4503 9031 4465 9032 4471 9090 4503 9091
TIME...MOT...LOC 2213Z 279DEG 23KT 4487 9073

HAIL...1.25IN
WIND...60MPH

$$

ZT
2 follow-up statements
031 
WWUS53 KARX 212227
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 PM CDT WED AUG 21 2013

WIC019-212300-
/O.CON.KARX.SV.W.0111.000000T0000Z-130821T2300Z/
CLARK WI-
527 PM CDT WED AUG 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CLARK
COUNTY UNTIL 600 PM CDT...

AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
GREENWOOD...AND MOVING EAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
CLARK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...ATWOOD...COUNTY K
AND CAPITAL ROAD AND RIPLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4503 9031 4465 9032 4471 9090 4503 9091
TIME...MOT...LOC 2227Z 279DEG 23KT 4486 9061

HAIL...1.25IN
WIND...60MPH

$$

ZT
533 
WWUS53 KARX 212245
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 PM CDT WED AUG 21 2013

WIC019-212300-
/O.CON.KARX.SV.W.0111.000000T0000Z-130821T2300Z/
CLARK WI-
545 PM CDT WED AUG 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CLARK
COUNTY UNTIL 600 PM CDT...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OWEN...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. THE PUBLIC REPORTED PEA SIZED HAIL NEAR 
REESBURG AROUND 530 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
CLARK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...ATWOOD...COUNTY K
AND CAPITAL ROAD AND RIPLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4503 9031 4465 9032 4471 9090 4503 9091
TIME...MOT...LOC 2245Z 282DEG 18KT 4488 9056

HAIL...1.00IN
WIND...60MPH

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:23 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 21, 3:23 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
323 PM CDT WED AUG 21 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 323 PM CDT WED AUG 21 2013

MAIN FOCUS WILL BE ON THE FRONTAL PASSAGE TONIGHT AND THE
ASSOCIATED RAIN CHANCES.

COLD FRONT EXTENDS FROM NORTHERN WISCONSIN INTO NORTHEAST NEBRASKA
AT MID AFTERNOON. REGIONAL RADARS SHOW CONVECTIVE ACTIVITY ALONG
THE FRONT FROM NORTHERN WISCONSIN ACROSS MINNESOTA.

WATER VAPOR SATELLITE SHOWS THE MAIN SHORT WAVE TROUGH IS ALONG
THE CANADIAN BORDER MOVING INTO ONTARIO WITH A SECONDARY WAVE OVER
CENTRAL MINNESOTA. THE BEST PV ADVECTION IN THE 500-300 MB LAYER
WILL STAY TO THE NORTH OF THE AREA TONIGHT BUT THE EXPECTATION IS
THAT THE WAVE OVER MINNESOTA WILL PROVIDE JUST ENOUGH FORCING TO
HELP MAINTAIN THE CONVECTION ALONG THE FRONT AS IT COMES THROUGH.
ML CAPES AHEAD OF THE FRONT CURRENTLY ARE AROUND 3000 J/KG AND
WHILE THESE WILL DECREASE THROUGH THE EVENING WITH THE LOSS OF
HEATING...THE 21.18Z NAM INDICATES THESE WILL STAY AT OR ABOVE
1500 J/KG THROUGH THE EVENING AHEAD OF THE FRONT. THE BEST 0-6KM
SHEAR WILL REMAIN NORTH OF THE AREA CLOSER TO THE MAIN SHORT WAVE
TROUGH. HOWEVER...THE 0-3KM SHEAR WILL BE AROUND 30 KNOTS AND WILL
BE MORE THAN SUFFICIENT TO SUPPORT SOME SEVERE STORMS THROUGH THE
EVENING. LARGE HAIL AND DAMAGING WINDS STILL LOOK TO BE THE MAIN
THREATS. WILL BE INTERESTING TO SEE HOW THE CURRENT ACTIVITY
SOUTH OF THE TWIN CITIES EVOLVES THROUGH THE REMAINDER OF THE
AFTERNOON. THE 21.18Z RAP BUFKIT SOUNDINGS SUGGEST THE CAP IN
PLACE BETWEEN 750 AND 800 MB AT KRST WILL HOLD TIGHT UNTIL THE
FRONT MOVES THROUGH. IF THIS HAPPENS...THE ACTIVITY TO THE WEST
SHOULD DIMINISH AS IT MOVES IN AND THIS IS WHAT SEVERAL OF THE
SHORT RANGE MESO MODELS SUGGESTS. BASED ON THIS...HAVE TRIMMED
BACK THE RAIN CHANCES HEADING THROUGH THE EVENING ACROSS THE
WESTERN SECTIONS OF THE FORECAST AREA. FARTHER EAST...THE CAP IS
WEAKER AND IS EXPECTED TO ERODE AS THE FRONT MOVES IN...SO HAVE
MAINTAINED THE 60 TO 80 PERCENT CHANCES EAST OF THE MISSISSIPPI RIVER.

ALL THE MODELS ALSO SUGGEST THE FRONT AND CONVECTION WILL MOVE
THROUGH PRETTY QUICK THIS EVENING TO THE POINT THAT MOST IF NOT
ALL OF THE FORECAST AREA SHOULD BE DRY BY 06Z. THUS SPED UP THE
FORECAST TO REFLECT THIS FASTER TIMING WITH JUST SOME 20 TO 40
PERCENT RAIN CHANCES ACROSS THE SOUTH FOR AFTER MIDNIGHT. HAVE
HELD ON TO SOME SMALL RAIN CHANCES ACROSS THE SOUTH FOR THURSDAY
MORNING. ALL THE MODELS INDICATE A CONVECTIVE COMPLEX WILL DEVELOP
ACROSS NEBRASKA THIS EVENING AND THEN MOVE EAST ALONG THE FRONT
TOWARD THE AREA OVERNIGHT WITH SOME SUGGESTIONS THAT THE NORTHERN
PART OF THE COMPLEX COULD SLIDE ACROSS THE SOUTHERN PARTS OF THE
AREA. OTHERWISE FOR THURSDAY...HIGH PRESSURE WILL MOVE IN FROM THE
NORTH WITH MUCH DRIER AIR SPREADING IN. NAM BUFKIT SOUNDING ACROSS
THE NORTHERN SECTIONS SHOW GOOD SUBSIDENCE OCCURRING AND WITH LOTS
OF DRY ALOFT TO MIX DOWN...DEW POINTS ARE EXPECTED TO DROP INTO
THE 40S FOR THE AFTERNOON. THIS HIGH WILL REMAIN THE DOMINANT
FEATURE FOR THE REMAINDER OF THE SHORT TERM HELPING TO KEEP
TEMPERATURES CLOSER TO NORMAL THROUGH FRIDAY WITH HIGHS IN THE
UPPER 70S TO LOWER 80S.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 323 PM CDT WED AUG 21 2013

CONSIDERABLE UNCERTAINTY IN THE EXTENDED IN REGARDS TO THE RAIN
CHANCES. THE UPPER LEVEL RIDGE WILL BE ANCHORED OVER THE CENTRAL
PART OF THE COUNTRY WITH ALL THE MODELS SHOWING SHORT WAVE TROUGHS
EXPECTED TO RIDE UP THE BACK SIDE AND OVER THE TOP OF THE RIDGE.
AT THE SURFACE...THE EXPECTATION IS THAT A WEAK SURFACE BOUNDARY
WILL APPROACH FROM THE WEST SATURDAY BUT STALL OUT AND BECOME
NEARLY STATIONARY BEFORE IT REACHES THE AREA. IT SHOULD THEN
WAFFLE NORTH/SOUTH AS SHORT WAVE TROUGHS MOVE AROUND THE RIDGE AND
CAUSE ROUNDS OF CONVECTION TO FORM. THE UNCERTAINTY COMES IN WHERE
THESE COMPLEXES WILL BE AND WHETHER THEY WILL IMPACT THE NORTHERN
PARTS OF THE FORECAST AREA OR NOT. AFTER THE INITIAL SHORT WAVE
TROUGH GOES BY SATURDAY WILL GENERALLY LIMIT THE RAIN CHANCES TO
THE I94 CORRIDOR FOR THE REMAINDER OF THE EXTENDED PERIOD AS THIS
AREA WILL BE CLOSEST TO THE FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1150 AM CDT WED AUG 21 2013

 A COLD FRONT STRETCHING FROM WESTERN LAKE SUPERIOR THROUGH
KMSP/KFSD LATE THIS MORNING WILL CONTINUE TO TRACK SOUTHEAST
THROUGH THIS AFTERNOON. SHOWERS AND STORMS ARE EXPECTED TO FORM
ALONG THIS FRONT WITH THE HIGHEST LIKELIHOOD EAST OF THE
MISSISSIPPI RIVER. EXPECTING TSRA IN THE VICINITY OF KRST/KLSE
AERODROMES WITH PERHAPS A BRIEF REDUCTION INTO IFR BETWEEN 21-24Z
TIME FRAME. THE FRONT AND ASSOCIATED STORMS ARE THEN EXPECTED TO
SLIP SOUTHEAST OF THE AREA AFTER MIDNIGHT. LINGERING MID-
LEVEL/VFR CLOUDS WILL LIKELY BE SEEN DURING THE OVERNIGHT HOURS
INTO THURSDAY MORNING AS THE FRONT HANGS UP ACROSS NORTHERN IL
THROUGH CENTRAL IA. OTHERWISE...HIGH PRESSURE BUILDING IN ON
THURSDAY SHOULD KEEP RAIN CHANCES SOUTH OF THE AREA.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...04
LONG TERM...04
AVIATION...DAS
Hazardous weather outlook, Aug 21, 3:19 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT WED AUG 21 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-221200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
319 PM CDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY INTO TONIGHT

THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON FROM NORTHWEST
WISCONSIN INTO CENTRAL MINNESOTA. THESE STORMS WILL TRACK EAST
SOUTHEAST THROUGH THE REGION INTO TONIGHT. THROUGH 10 PM...SOME OF
THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL. SOME THUNDERSTORMS WILL CONTINUE INTO THE
OVERNIGHT HOURS...BUT THE SEVERE THREAT WILL LESSEN AS THE NIGHT GOES
ON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS WILL REMAIN POSSIBLE IN PORTIONS OF
NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN EARLY ON THURSDAY MORNING
WITH SEVERE WEATHER UNLIKELY.

THERE ARE OFF AN ON CHANCES FOR THUNDERSTORMS SATURDAY THROUGH
TUESDAY...MAINLY ACROSS SOUTHEAST MINNESOTA INTO WESTERN AND NORTH
CENTRAL WISCONSIN.  AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF
THERE IS A SEVERE THREAT WITH ANY OF THESE STORMS.

HEAT LOOKS TO BUILD BACK INTO THE AREA SUNDAY INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED INTO THIS EVENING...
PARTICULARLY ACROSS WESTERN INTO NORTH CENTRAL WISCONSIN.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/HALBACH

In the hours before

Special weather statement, Aug 21, 4:06 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT WED AUG 21 2013

WIZ017-029-212200-
CLARK-TAYLOR-
406 PM CDT WED AUG 21 2013

...STRONG THUNDERSTORMS APPROACHING CLARK AND TAYLOR COUNTIES...

AT 401 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS
CHIPPEWA AND BARRON COUNTIES...MOVING EAST AND SOUTHEAST AT ABOUT 25
MPH.

WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO 1/2 INCH IN DIAMETER MAY
ACCOMPANY THESE STORMS AS THEY MOVE INTO TAYLOR AND CLARK COUNTIES
OVER THE NEXT HOUR.

LOCATIONS THAT MAY BE AFFECTED
INCLUDE...DONALD...JUNCTION...OWEN...EIDSVOLD...POLLEY AND THORP.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM WEDNESDAY
EVENING FOR NORTHWESTERN WISCONSIN.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

ZT
Special weather statement, Aug 21, 4:47 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT WED AUG 21 2013

MNZ088-095-096-WIZ032-041-212245-
BUFFALO-FILLMORE-HOUSTON-LA CROSSE-WINONA-
447 PM CDT WED AUG 21 2013

AT 443 PM...DOPPLER RADAR INDICATED DEVELOPING THUNDERSTORMS OVER
WINONA AND FILLMORE COUNTIES...MOVING EAST AT 30 MPH.

SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND HEAVY RAIN MAY ACCOMPANY
THESE THUNDERSTORMS AS MOVE EAST OVER THE NEXT 30 MINUTES TO 1 HOUR.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
I 90 EXIT 252...WILSON...PICKWICK...WITOKA...RIDGEWAY...HOUSTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM WEDNESDAY
EVENING FOR NORTHWESTERN WISCONSIN.

ZT
Special weather statement, Aug 21, 4:53 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
453 PM CDT WED AUG 21 2013

WIZ017-029-212245-
CLARK-TAYLOR-
453 PM CDT WED AUG 21 2013

...STRONG THUNDERSTORMS APPROACHING CLARK AND TAYLOR COUNTIES...

AT 448 PM...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
FROM NEAR JUMP RIVER TO CENTRAL CHIPPEWA COUNTY...MOVING SOUTHEAST
AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL UP TO 1/2 INCH IN DIAMETER
AND HEAVY RAIN MAY ACCOMPANY THESE THUNDERSTORMS AS THEY MOVE EAST
OVER THE NEXT HOUR.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
THORP...WESTBORO...CHELSEA AND OWEN...MEDFORD...NEILLSVILLE...DONALD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM WEDNESDAY
EVENING FOR NORTHWESTERN WISCONSIN.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

ZT
Local storm report, Aug 21, 4:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT WED AUG 21 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     3 ESE STOCKTON          44.01N 91.71W
08/21/2013  M57 MPH          WINONA             MN   TRAINED SPOTTER

&&

IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 5:55 PM CDTSevere Thunderstorm WarningARXClark, Jackson80 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.